# SDR QXEA200400808

- Difficulty date: November 20, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8102
- Aircraft serial: 512
- Aircraft time: 14,666 hours, 20,879 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - VERTICAL STABILIZER FRAME 4 IS CRACKED AT STRINGER RT 4 IN AFT FUSELAGE SECTION.  REPAIRED IAW RD 8-55-199.
